Alert archive / New York / Special Marine Warnings in 2011
Special Marine Warning 39, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jun 23, 2011, 12:50 AM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 12:50 AM EDT (04:50 UTC)
- Expired
- Jun 23, 2011, 1:44 AM EDT
- In force
- 54 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
The radar
The Buffalo radar (KBUF), 35 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
571
WHUS51 KBUF 230450
SMWBUF
LEZ020-040-041-061-230615-
/O.NEW.KBUF.MA.W.0039.110623T0450Z-110623T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1250 AM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
LAKE ERIE FROM DUNKIRK TO BUFFALO
BUFFALO HARBOR AND THE UPPER NIAGARA RIVER
* UNTIL 215 AM EDT
* AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS...
FROM 5 MILES WEST OF PORT COLBORNE ONTARIO TO 5 MILES WEST OF
DUNKIRK...MOVING EAST AT 30 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR...
SILVER CREEK BY 105 AM EDT...
STURGEON POINT BY 125 AM EDT...
BUFFALO HARBOR BY 145 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.
BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4263 7947 4282 7896 4284 7893 4293 7891
4299 7902 4296 7895 4299 7894 4295 7890
4290 7890 4286 7883 4285 7886 4278 7885
4268 7905 4255 7914 4249 7935 4240 7948
4240 7949
TIME...MOT...LOC 0447Z 274DEG 30KT 4290 7931 4242 7937
$$
SFM2 follow-up statements
064
FZUS71 KBUF 230521
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
121 AM EDT THU JUN 23 2011
LEZ020-040-041-061-230615-
/O.CON.KBUF.MA.W.0039.000000T0000Z-110623T0615Z/
121 AM EDT THU JUN 23 2011
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR
LAKE ERIE FROM DUNKIRK TO BUFFALO
BUFFALO HARBOR AND THE UPPER NIAGARA RIVER
AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35
KNOTS FROM 5 MILES WEST OF BUFFALO HARBOR TO STURGEON POINT...MOVING
EAST AT 30 KNOTS.
THESE STRONG THUNDERSTORMS WILL BE NEAR
BUFFALO HARBOR BY 130 AM EDT...
LAT...LON 4263 7947 4282 7896 4284 7893 4293 7891
4299 7902 4296 7895 4299 7894 4295 7890
4290 7890 4286 7883 4285 7886 4278 7885
4268 7905 4255 7914 4249 7935 4240 7948
4240 7949
TIME...MOT...LOC 0520Z 274DEG 30KT 4288 7893 4240 7900
$$
SFM985
FZUS71 KBUF 230544
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
144 AM EDT THU JUN 23 2011
LEZ020-040-041-061-230554-
/O.CAN.KBUF.MA.W.0039.000000T0000Z-110623T0615Z/
144 AM EDT THU JUN 23 2011
...SPECIAL MARINE WARNING CANCELLED...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED ON SHORE AWAY
FROM THE LAKE.
LAT...LON 4263 7947 4282 7896 4284 7893 4293 7891
4299 7902 4296 7895 4299 7894 4295 7890
4290 7890 4286 7883 4285 7886 4278 7885
4268 7905 4255 7914 4249 7935 4240 7948
4240 7949
TIME...MOT...LOC 0544Z 274DEG 30KT 4286 7866 4238 7873
$$
SFMWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 22, 9:38 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 22, 9:38 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 938 PM EDT WED JUN 22 2011 .SYNOPSIS... UNSETTLED WEATHER WILL CONTINUE THROUGH THE END OF THE WEEK WITH A SLOW MOVING COLD FRONT AND AREA OF LOW PRESSURE BRINGING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT. CONDITIONS WILL IMPROVE SOME ON SATURDAY WITH JUST A FEW PASSING SHOWERS ALTHOUGH IT WILL BE UNSEASONABLY COOL. DRY WEATHER WILL RETURN ON SUNDAY WITH MIDSUMMER WARMTH ARRIVING AGAIN NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... 930 PM UPDATE...ACTIVITY FIRED EARLIER THIS EVENING ALONG THE LEADING EDGE OF A SOUTHWARD MOVING LAKE ONTARIO BOUNDARY WHICH INTERSECTED SOME WEAK CONVECTION WHICH HAD DEVELOPED ACROSS WYOMING/LIVINGSTON COS. THE DEVELOPMENT HAS BEEN MOST ROBUST OVER ONTARIO COUNTY WITH ROTATION EVIDENT PROMPTING A TORNADO WARNING JUST AFTER 830 PM. THIS STORM HAS EXITED EASTWARD BUT A FEW MORE SHOWERS/TSTMS STILL POSSIBLE OVER EASTERN ONTARIO CO UNTIL ABOUT 03Z (11 PM). OTHERWISE...A QUITE AND MUGGY...ALMOST TROPICAL NIGHT ACROSS WESTERN NY WITH TEMPS STILL WELL UP IN 70S AND DEW PTS NEAR 70. QUESTION FOR THE OVERNIGHT IS PROGRESS OF A SLOW MOVING LINE OF CONVECTION TO OUR WEST. THIS LINE WAS VERY ACTIVE ACROSS EASTERN MICH LATE THIS AFTERNOON BUT HAS BEEN LIFTING MORE NNE EARLY THIS EVENING...WHILE CLOUD TOPS HAVE BEEN WARMING SLIGHTLY. IT APPEARS AT THIS TIME THAT THE BULK OF THIS ACTIVITY MAY PASS BY TO OUR NORTH TOWARD THE TORONTO AREA...BUT NEED TO KEEP AN EYE ON SOUTHWARD EXTENSION OF THIS LINE ACROSS LK ERIE INTO NRN OHIO...AS LATEST HRRR SUGGESTS. LATEST KCLE RADAR DOES SHOW SOME OF THIS ACTIVITY EXTENDING SOUTHWARD SO DO EXPECT SOME OF THIS ACTIVITY WILL REACH WESTERN NY OVERNIGHT. WILL THEREFORE UP POPS INTO LIKELY RANGE OVER FAR WEST...FOCUSING ON 05-07Z TIME FRAME...AND KEEP CHC FARTHER EAST. THE LINE SHOULD TEND TO FADE AS IT CROSSES FURTHER INTO OUR AREA. WILL UPDATE GRIDS TO ACCOUNT FOR ALL THIS. NO CHANGES FOR THURS FORECAST OR GRIDS AT THIS TIME. PREV DISC FOLLOWS... ON THURSDAY THE PERSISTENT CLOSED LOW WILL CONTINUE TO MOVE VERY SLOWLY EAST ACROSS THE CENTRAL GREAT LAKES...WITH HEIGHT FALLS SLOWLY SPREADING ACROSS THE LOWER LAKES DURING THE AFTERNOON. A TRAILING COLD FRONT AND IN ALL LIKELIHOOD A PRE- FRONTAL TROUGH WILL ALSO PUSH EAST INTO THE LOWER LAKES BY LATE IN THE DAY...ALTHOUGH ONGOING CONVECTION MAY TEND TO BREAK THE SYNOPTIC FRONT INTO SEGMENTS FROM COLD POOL PROCESSES. THE TIMING OF CONVECTION AND RAIN CHANCES IS NEARLY IMPOSSIBLE GIVEN THE IMPACT OF OVERNIGHT CONVECTION ON SUBSEQUENT DEVELOPMENT TOMORROW. FOR NOW WILL JUST GO WITH A GENERIC POP INCREASE FROM CHANCE TO CATEGORICAL THROUGH THE DAY AS DAYTIME HEATING INCREASES. SEVERE WEATHER POTENTIAL IS MARGINAL...WITH MORE FAVORABLE DEEP LAYER SHEAR SHIFTING INTO EASTERN NY AND PA BY AFTERNOON. INSTABILITY MAY ALSO END UP QUITE MARGINAL WITH AT LEAST SOME CLOUD COVER AND SHOWERS AROUND DURING THE MORNING AND EARLY AFTERNOON. MODEL GUIDANCE ALSO PUSHES LOWER DEWPOINTS INTO WESTERN NY BY EARLY AFTERNOON...WHICH WOULD ALSO LIMIT DESTABILIZATION. THE STRONGEST STORMS MAY PRODUCE HAIL AND WINDS BUT DONT EXPECT ANYTHING WIDESPREAD UNLESS THE KINEMATIC AND THERMODYNAMIC ENVIRONMENT VERIFIES MORE FAVORABLE THAN CURRENTLY FORECAST. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... A LARGE UPPER LEVEL LOW OVER THE GREAT LAKES WILL DOMINATE OUR WEATHER THROUGHOUT THE PERIOD AS A SERIES OF SHORTWAVES ROTATE AROUND THE LOW. THE END RESULT WILL BE SCATTERED SHOWERS/THUNDERSTORMS THURSDAY NIGHT... LIKELY POPS ACROSS THE NORTH COUNTRY. THE CLOSED LOW OVER THE UPPER GREAT LAKES FRIDAY WILL OPEN UP AND LIFT ACROSS NORTHEASTERN ONTARIO WHILE YET ANOTHER COLD FRONTAL BOUNDARY WILL CROSS OUR FORECAST AREA. THIS WILL LIKELY LEAD TO MORE SHOWERS AND THUNDERSTORMS WITHIN THE MOIST CYCLONIC FLOW...ALTHOUGH THE BULK OF THE DAY SHOULD BE RAIN FREE. THE CONVECTION WILL WIND DOWN FRIDAY NIGHT AS NOTABLY COOLER AIR WILL FINALLY PUSH ACROSS THE LOWER GREAT LAKES. WILL COVER THE OPPORTUNITY FOR MORE SHOWERS WITH CHC POPS...WITH NO CHANGE FROM CONTINUITY. ON SATURDAY...THE BASE OF THE OPENED H5 TROUGH WILL CROSS LAKE ONTARIO AND THE FORECAST AREA. THE CORE OF THE COOLEST AIR WILL MOVE OVER THE REGION AT THIS TIME...SO ALONG WITH SOME LEFTOVER NUISANCE SHOWERS...DAYTIME TEMPS WILL RANGE FROM THE UPPER 60S ACROSS THE SOUTHERN TIER TO THE LOW 70S NIAGARA FRONTIER/FINGER LAKES REGION. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE OVERALL LARGE SCALE PATTERN THROUGH THE PERIOD WILL FEATURE A RELATIVELY FLAT UPPER LEVEL RIDGE OVER THE GREAT LAKES WITH A WEAK HIGH AT THE SURFACE. WE SHOULD BE DRY FOR THE MOST PART AS WELL. WHILE WE WILL EXPERIENCE A NOTICEABLE TREND TOWARDS WARMER WEATHER...DO NOT EXPECT ANY BIG TIME SUMMER HEAT AS THE MORE ZONAL FLOW WILL SUPPRESS THE HOT TEMPERATURES TO SOMEWHAT LOWER LATITUDES ACROSS THE EAST. MODELS SHOW ANOTHER LOW PRESSURE AREA APPROACHING THE LOWER GREAT LAKES WEDNESDAY. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS WILL CONTINUE THIS EVENING....WITH KART IMPROVING TO VFR BY LATER THIS EVENING. AN AREA OF CONVECTION EXTENDING FROM SOUTHERN ONTARIO TO NORTHERN OHIO WILL CONTINUE TO WORK ACROSS SOUTHERN ONTARIO WILL APPROACH WESTERN NY BY MIDNIGHT...WITH SHOWERS AND EMBEDDED THUNDERSTORMS POSSIBLE IN THE 05Z-07Z TIME FRAME IN WESTERN NY AND A FEW HOURS LATER EAST OF LAKE ONTARIO. THE TIMING AND AREAL COVERAGE OF THIS IS STILL QUITE UNCERTAIN...SO FOR NOW HAVE JUST USED VCSH AND CB QUALIFIERS. BEYOND THAT...TIMING OF ANY SUBSEQUENT SHOWERS AND CONVECTION GROWS EVEN MORE UNCERTAIN. IT APPEARS THERE MAY BE SCATTERED CONVECTION IN THE MORNING...FOLLOWED BY A BREAK THROUGH MUCH OF THE DAY AND THEN ADDITIONAL STORMS DEVELOPING DURING THE LATE AFTERNOON AND EVENING ON THURSDAY. ANY STORMS TONIGHT AND THURSDAY WILL CONTAIN LOCAL IFR CONDITIONS...AND MAY ALSO PRODUCE SOME GUSTY WINDS AND HAIL. OUTLOOK... THURSDAY NIGHT AND FRIDAY...VFR/MVFR WITH A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS. SATURDAY...VFR/MVFR WITH A CHANCE OF SHOWERS. SUNDAY AND MONDAY...VFR. && .MARINE... EAST WIND VEERING TO SOUTH THROUGH THE DAY AS A WARM FRONT PUSHES ACROSS LAKE ERIE TODAY...AND LAKE ONTARIO THIS EVENING. WINDS BECOME SOUTHERLY ACROSS LAKE ERIE TODAY AND LAKE ONTARIO THIS EVENING. WAVES WILL REMAIN BELOW 2 FEET THROUGH TONIGHT. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA THROUGH AT LEAST THURSDAY...ALTHOUGH ANY THUNDERSTORMS MAY PRODUCE LOCALLY GUSTY WINDS AND HIGHER WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...HITCHCOCK NEAR TERM...HITCHCOCK/SFM SHORT TERM...LEVAN LONG TERM...LEVAN AVIATION...SFM MARINE...HITCHCOCK
Hazardous weather outlook, Jun 22, 5:09 AM EDT, 19 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 509 AM EDT WED JUN 22 2011 NYZ001>008-010>014-019>021-085-230915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 509 AM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL PRODUCE AREAS OF HEAVY RAIN. THIS WILL MAINLY BE THE CASE FROM THE FINGER LAKES WEST TO LAKE ERIE. BASIN WIDE AVERAGE RAINFALL WILL BE IN THE VICINITY OF A QUARTER TO ONE HALF INCH...BUT A MOISTURE RICH AIRMASS WILL SUPPORT LOCALIZED RAINFALL AMOUNTS IN EXCESS OF AN INCH AND A HALF. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS THURSDAY AND THURSDAY EVENING WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH THE GREATEST SEVERE WEATHER THREAT BEING IN THE FORM OF DAMAGING WIND GUSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 509 AM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS THURSDAY AND THURSDAY EVENING MAY CONTAIN STRONG GUSTY WINDS AND HAIL ALONG WITH LOCALLY HIGHER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Local storm report, Jun 22, 10:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1036 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 N GORHAM 42.83N 77.13W
06/22/2011 M1.25 INCH ONTARIO NY PUBLIC
&&
EVENT NUMBER BUF1100147
WCHSpecial weather statement, Jun 22, 11:08 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1108 PM EDT WED JUN 22 2011 NYZ004-230415- WAYNE- INCLUDING THE CITY OF...NEWARK 1108 PM EDT WED JUN 22 2011 ...STRONG THUNDERSTORM OVER CENTRAL WAYNE COUNTY... AT 1105 PM...A THUNDERSTORM WITH VERY HEAVY RAIN WAS ABOUT MIDWAY BETWEEN THE TOWNS OF SODUS AND NEWARK. IT WILL CONTINUE TO DRIFT SLOWLY NORTHEAST AND AFFECT AREAS BETWEEN SODUS POINT...WOLCOTT AND CLYDE THROUGH MIDNIGHT. DOWNPOURS...SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH THIS STORM BEFORE IT GRADUALLY WEAKENS BY MIDNIGHT. SFM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:23 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 37 min |
| Jun 22, 8:41 PM EDT | Tornado Warning | BUF | Ontario | 19 min |
| Jun 23, 3:48 AM EDT | Special Weather Statement | BUF | Livingston, Ontario | 57 min |
| Jun 23, 4:00 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 45 min |
| Jun 23, 2:41 PM EDT | Special Weather Statement | BUF | Lewis | 64 min |
| Jun 23, 3:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 23, 4:18 PM EDT | Areal Flood Advisory | BUF | Erie, Niagara | 62 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | BUF | Genesee, Monroe | 59 min |
| Jun 23, 7:55 PM EDT | Special Marine Warning | BUF | 35 min |
Nearby
Special Marine Warnings in New York, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.